|Wasting in face, what was your experience?
Oct 22, 2003
Listen. I really have wasting in the face, top temples. It noticable but only there left and right. No medication. Did you have wasting prior to going on meds left/right temple? And is there any way to correct this without cosmetics, if not should i get cosmetics without treatment. Im very confused!
Response from Dr. Frascino
No, I did not have any facial wasting before starting my meds. There are unfortunately no therapies that have been shown to be effective in treating the underlying problem so far. That leaves cosmetic, or as I prefer to call them, reconstructive procedures. Several approaches are being tried in this area. Not all are available in many parts of the world (including the U.S.). Your fist stop should be to see your HIV specialist. You're not on meds, so you need to see how your immune system is dealing with your HIV infection. Your HIV specialist should also be able to let you know whether the wasting in the temple area is severe enough to warrant a reconstructive procedure. Good luck.
NYTimes article on Procrit risks for people w/ cancer
A CALL FOR ACTION!!! PLEASE POST!!! :-)
- Bloody Pee After Anal With Condom Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Painful Red Spots After Lap Dance Worried I Have HIV
- Stinging Pain After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.